MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37602
Medical Device Problem Codes Disconnection (1171); High impedance (1291)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer's representative provided additional information indicating that the left neurostimulator was also replaced due to normal battery depletion and displayed an impedance of 3,084 ohms at contact 1.After replacement, the new ins displayed normal impedances.Patient's family was informed that the patient's ipg's have normal impedances and that the patient is eligible for head only mri.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24338694
Report Number3004209178-2026-02442
Device Sequence Number9754552
Product Code MRU
UDI-Device Identifier00763000519223
UDI-Public(01)00763000519223(17)240414
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model Number37602
Device Catalogue Number37602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age25 YR
Patient SexMale